American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Anne V. Shepler and Sarah Witherspoon. A Poincar\'e-Birkhoff-Witt theorem for quadratic algebras with group actions. Trans. Amer. Math. Soc. 366 (2014) 6483-6506.
Abstract, references, and article information   
View Article: PDF

[2] John S. Kauta. On a class of hereditary crossed-product orders. Proc. Amer. Math. Soc. 141 (2013) 1545-1549.
Abstract, references, and article information   
View Article: PDF

[3] Vyacheslav Futorny and Jonas T. Hartwig. On the consistency of twisted generalized Weyl algebras. Proc. Amer. Math. Soc. 140 (2012) 3349-3363.
Abstract, references, and article information   
View Article: PDF

[4] John S. Kauta. Hereditary orders in the quotient ring of a skew polynomial ring. Proc. Amer. Math. Soc. 140 (2012) 1473-1481. MR 2869132.
Abstract, references, and article information   
View Article: PDF

[5] David Harbater, Julia Hartmann and Daniel Krashen. Patching subfields of division algebras. Trans. Amer. Math. Soc. 363 (2011) 3335-3349. MR 2775810.
Abstract, references, and article information   
View Article: PDF

[6] Deepak Naidu, Piyush Shroff and Sarah Witherspoon. Hochschild cohomology of group extensions of quantum symmetric algebras. Proc. Amer. Math. Soc. 139 (2011) 1553-1567. MR 2763745.
Abstract, references, and article information   
View Article: PDF

[7] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF

[8] M. Dokuchaev, R. Exel and J. J. Simón. Globalization of twisted partial actions. Trans. Amer. Math. Soc. 362 (2010) 4137-4160. MR 2608399.
Abstract, references, and article information   
View Article: PDF

[9] Eli Aljadeff, Darrell Haile and Michael Natapov. Graded identities of matrix algebras and the universal graded algebra. Trans. Amer. Math. Soc. 362 (2010) 3125-3147. MR 2592949.
Abstract, references, and article information   
View Article: PDF

[10] Daniel Chan. McKay correspondence for canonical orders. Trans. Amer. Math. Soc. 362 (2010) 1765-1795. MR 2574877.
Abstract, references, and article information   
View Article: PDF

[11] Michael Dokuchaev, Ángel Del Río and Juan Jacobo Simón. Globalizations of partial actions on nonunital rings. Proc. Amer. Math. Soc. 135 (2007) 343-352. MR 2255280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Claude Cibils and Eduardo N. Marcos. Skew category, Galois covering and smash product of a $k$-category. Proc. Amer. Math. Soc. 134 (2006) 39-50. MR 2170541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Iain Gordon and Dmitriy Rumynin. Subregular representations of $\mathfrak{sl}_n$ and simple singularities of type $A_{n-1}$. II. Represent. Theory 8 (2004) 328-345. MR 2077485.
Abstract, references, and article information   
View Article: PDF

[15] J. M. Osterburg and D. S. Passman. Trace methods in twisted group algebras, II. Proc. Amer. Math. Soc. 130 (2002) 3495-3506. MR 1918825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Masaki Izumi and Hideki Kosaki. Kac algebras arising from composition of subfactors: general theory and classification. Memoirs of the AMS 158 (2002) MR 1903399.
Book volume table of contents   

[17] D. S. Passman. Trace methods in twisted group algebras. Proc. Amer. Math. Soc. 129 (2001) 943-946. MR 1707017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jeremy Haefner and Gerald Janusz. Hereditary crossed products. Trans. Amer. Math. Soc. 352 (2000) 3381-3410. MR 1661242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Z. Reichstein and B. Youssin. Parusinski's ``Key Lemma'' via algebraic geometry. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 136-145. MR 1728678.
Abstract, references, and article information   
View Article: PDF

[20] Søren Jøndrup. Representations of skew polynomial algebras. Proc. Amer. Math. Soc. 128 (2000) 1301-1305. MR 1641638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. S. Passman. The Jacobson radical of group rings of locally finite groups. Trans. Amer. Math. Soc. 349 (1997) 4693-4751. MR 1401781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eric S. Brussel. Wang counterexamples lead to noncrossed products. Proc. Amer. Math. Soc. 125 (1997) 2199-2206. MR 1371116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jeremy Haefner. On when a graded ring is graded equivalent to a crossed product. Proc. Amer. Math. Soc. 124 (1996) 1013-1021. MR 1301027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. V. Kelarev. Radicals of algebras graded by cancellative linear semigroups. Proc. Amer. Math. Soc. 124 (1996) 61-65. MR 1291778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] James Osterburg and Xue Yao. The Connes spectrum of group actions and group gradings for certain quotient rings . Trans. Amer. Math. Soc. 347 (1995) 2263-2275. MR 1273514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William Chin. Crossed products of semisimple cocommutative Hopf algebras . Proc. Amer. Math. Soc. 116 (1992) 321-327. MR 1100646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Patrick J. Morandi and Adrian R. Wadsworth. Integral Dubrovin valuation rings . Trans. Amer. Math. Soc. 315 (1989) 623-640. MR 986696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1